# SDR ABXA20130816539

- Difficulty date: August 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146T5000144
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO LT FWD BILGE WEB CORRODED.  FABRICATED NEW LT FWD BILGE WEB IAW BAC DWG 146T5000, PN 146T5000-144, PN WEB CORRODED FS/BS LOC: FS 1263 TO FS 1285, LOC ON ACFT: LBL8 TO LBL33; ACFT WAS GROUNDED.
